# SDR AALA202012319006

- Difficulty date: December 30, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 40,295 hours, 14,455 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slide
- Part number: D31516717
- Part serial: M9911
- Condition: Faulted
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  5 SQUAWKS OF THE 1L DOOR SLIDE PRESSURE LOW LIGHT ON FLIGHT ATTENDANT PANEL ILLUMINATING IN FLIGHT.  EACH TIME THE PRESSURE IS JUST IN THE GREEN AREA.  SUPPLEMENTAL REPORT: L1 DOOR SLIDE PRESSURE SWITCH OR WIRING DETERMINED TO BE FAULTY CAUSING REPEAT WRITE UPS.  NEW SLIDE FROM STOCK GROUND WIRE PRESSURE SWITCH BAD FROM STOCK.  ORDERED ANOTHER SERVICEABLE SLIDE AND INSTALLED IT.  OPERATIONS CHECK GOOD.
